International Journal of Geometry

Manuscript Submission


Manuscripts should be written in English, following the style of our journal in what concerns the technical preparation of the papers. The manuscripts must be prepared electronically in LATEX and should be submitted either in two paper copies and .tex file on a floppy diskette, or by E-mail (the .tex-file will be accompanied by .pdf file). The template may be downloaded from here [IJG Template 2023].

Manuscripts should be submitted electronically both to the Editor-in-Chief. Soon after reaching the Editorial Board, each manuscript is sent to the referee (s). On acceptance of the paper, authors will be asked to send file(s) by e-mail to the Editorial Office.

Title page. On the title page author should include the title of the article, author’s name (no degrees), author’s affiliation, e-mail addresses, mailing address of the corresponding author and running head less than 60 characters.

Abstract, Keywords. The manuscript must be accompanied by a brief abstract, no longer than 200-250 words. It should make minimal use of mathematical symbols and displayed formulas.

Subject Classification. Mathematics Subject Classification (2000) with primary (and secondary) subject classification codes and a list of 4-5 key words must be given.

Figures. Figures should be prepared in a digital form suitable for direct reproduction, preferrably at resolution of 300 dpi or higher, sized to fit a journal page, and in EPS format. Figures should have a short descriptive title and should be numbered consecutively in order of appearence in the text. The position of each figure in the text should be indicated. Figure should be done in this manner [Figure1].

References. Bibliographic references should be listed alphabetically at the end of the article. The author should consult Mathematical Reviews for the standard abbreviations of journal names.

The galley proofs are usually sent to the authors. Template file: [IJG Template 2023].


The author will receive proofs only once. Late return of the proofs will delay the article to a later issue.

References should be listed in alphabetical order; the following reference style should be used:

[1] Andreescu, T. and Andrica, D., Complex Numbers from A to …Z, Birkhauser Verlag, Boston-Berlin-Basel, 2005.

[2] Andrica, D. and Barbu, C., A Geometric Proof to Blundon’s Inequalities, Mathematical Inequalities & Applications,    15 (2011), 180-192.

[3] Mortici, C. and Vernescu, A., An improvement of the convergence speed of the sequence (γn)n≥1 converging to Euler’s constant, An. St. Univ. Ovidius Constanta, 13 (2005), 97-100.

The (first) author of each published paper will receive electronically the .pdf reprint of the paper.
filme porno